# SDR VNAA2024021100011

- Difficulty date: February 11, 2024
- Submitted: February 11, 2024
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15350
- Aircraft time: 20,027 hours, 17,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R31806242
- Condition: Corroded
- Location: Bs 335-347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL BETWEEN FS347 AND FS 335 AT DATUM 4 IS CORRODED.  REMOVED AND REPLACED INTERCOSTAL AT DATUM 4 FS 347 AND FS 335 IAW CRJ900 SRM 51-42-06-001-001-A01.
